# SDR 98ZZZX2199

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N834LA
- Make and model: Doug DC-10-10
- Aircraft serial: 46946
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Part number: ARC105929
- Condition: Burned
- Location: Aileron
- Stage of operation: IN
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

DURING THE UNPACKING PROCEDURE OF THE AILERON BALANCE WEIGHT WHICH IS MADE OF DEPLETED URANIUM MATERIAL, IN ORDER TO BE INSTALLED IN THE AIRCRAFT DURING C-CHECK, IT STARTED TO BURN.  THIS PART WAS PROVIDED BY THE AIRCRAFT OPERATOR IN OVERHAULED CONDITION.
